# SDR SWAA030246

- Difficulty date: January 28, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 51,671 hours, 49,908 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Window Frame
- Part number: 6545785530
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND WINDOW FRAMES CRACKED (2 EA) AT LT WINDOW NR 7 AND RT WINDOW NR 11.  REMOVED AND REPLACED WINDOW FRAMES PER SWA EA.
